# SDR QMLA2024081220097

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Bell 407
- Aircraft serial: 54584
- Aircraft time: 2,853 hours, 11,894 cycles
- Engine: Allsn 250C47B
- Engine time: 3,165 hours, 10,408 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 406360500105
- Part serial: 1061
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND INITIAL CLIMB FROM KFMM, THE ENGINE OIL TEMPERATURE EXCEEDED ITS MAXIMUM LIMIT OF 107°C, REACHING A PEAK OF 116°C. THE EXCEEDANCE WAS IDENTIFIED SHORTLY AFTER TAKEOFF, PRIOR TO TRANSITIONING TO CRUISE FLIGHT.  UPON OBSERVING THE ABNORMAL TEMPERATURE, I NOTIFIED THE CREW AND STARTED A PROMPT RETURN TO KFMM. THE AIRCRAFT WAS SAFELY LANDED AT THE AIRPORT AND ALL APPROPRIATE PARTIES WERE CONTACTED.
